Humira

luckybug
luckybug Member Posts: 205
I have been taking Humira for about 8 weeks, since then I have had no major problems, my ESR was going down steadily and now has flown back up, so my arthritis is active, I have got cellulitis on my leg and all under my foot has pressure sores, and my foot and leg is itching like mad, I have never ever had any problems like this before, so I'm wondering if any other anti TNF users have had similar problems?

Comments

  • helpline_team
    helpline_team Posts: 2,852
    edited 30. Nov -1, 00:00
    Hello Luckybug

    Sorry to hear you're having these problems after such a positive start. Humira can make you more prone to infections so I hope your rheumatology team is aware of this cellulitis and you are getting treatment for it. If not please tell them TODAY.
    It does sound unpleasant so remember you can ring us if you want to talk to someone about it.
    I know there are forum users who are taking antiTNFs and I'm sure they will reply if they have had similar experiences.

    Best wishes

    Val
  • scattered
    scattered Member Posts: 326
    edited 30. Nov -1, 00:00
    Your ESR going up does not necessarily mean your arthritis is active. ESR os a measure of inflammation and goes up with infection etc. It is probably the cellulitis which is causing the inflammation that is making your ESR increase.